Relativistic problem of two identical bodies with an attractive force of constant magnitude
Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 852-856
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_4_a19,
author = {N. S. Shavokhina},
title = {Relativistic problem of two identical bodies with an attractive force of constant magnitude},
journal = {Doklady Akademii Nauk},
pages = {852--856},
year = {1982},
volume = {265},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a19/}
}
N. S. Shavokhina. Relativistic problem of two identical bodies with an attractive force of constant magnitude. Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 852-856. http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a19/